Acute myocardial infarction after switching from warfarin to dabigatran

Wael Abuzeid, Hatim Al-Lawati, Neil Fam*

*المؤلف المقابل لهذا العمل

نتاج البحث: المساهمة في مجلةمراجعة النظراء

1 اقتباس (Scopus)

ملخص

Dabigatran etexilate is a recently approved direct thrombin inhibitor (DTI), which is superior to warfarin in the prevention of stroke and systemic embolism in patients with atrial fibrillation (AF). However, dabigatran use is associated with an increased risk of myocardial infarction (MI) compared to warfarin. The mechanisms for this association effect remain speculative. We present a case of an acute MI and cardiac arrest in a patient with chronic AF who had been recently switched from warfarin to dabigatran. Urgent coronary angiography, at St. Michael’s hospital (Toronto, Canada), revealed evidence of thromboembolism to the distal posterior descending artery. The patient was treated medically and switched back from dabigatran to warfarin. He did well and was discharged after an uneventful stay in the coronary care unit.

اللغة الأصليةEnglish
الصفحات (من إلى)55-58
عدد الصفحات4
دوريةOman Medical Journal
مستوى الصوت30
رقم الإصدار1
المعرِّفات الرقمية للأشياء
حالة النشرPublished - 2015
منشور خارجيًانعم

ASJC Scopus subject areas

  • ???subjectarea.asjc.2700???

بصمة

أدرس بدقة موضوعات البحث “Acute myocardial infarction after switching from warfarin to dabigatran'. فهما يشكلان معًا بصمة فريدة.

قم بذكر هذا